Operational Representations for The Quadruple Hypergeometric Function (4)^F30

  • Maged G. Bin-Saad
  • Jihad Ahmed Younis Department of Mathematics, Aden University, Aden, Khormaksar, P.O.Box 6014,Yemen
Keywords: Formal operators, Operational representations, Generating functions, Quadruple functions

Abstract

Based upon the classical derivative and integral operators we introduce a new symbolic operational representations for the hypergeometric function of four variables (4)^F30. By means of these symbolic operational representations number of generating functions (4)^F30 involving the hypergeometric function  are then found. Some special cases of the main result here are also considered.

References

Chen, M.P. and Srivastava, H. M. : Fractional calculus operators and their applications involving power functions and summation of series, Appl. Math. Comput., 81, 283-304 (1997).

Goyal, S.P., Jain, R.M. and Gaur, N. : Fractional integral operators involving aproduct of generalized hypergeometric functions and a general class of polynomials, Indian J. Pure Appl. Math., 22, 403-411 (1991).

Goyal, S.P., Jain, R. M. and Gaur, N. : Fractional integral operators involving a product of generalized hypergeometric functions and a general class ofpolynomials II, Indian J. Pure Appl. Math., 23, 121-128 (1992).

Kalla, S.L. : Integral operators of fractional integration, Mat. Notae 22, 89-93 (1970).

Kalla, S.L. : Integral operators of fractional integration II, Mat. Notae 25, 29-35 (1976).

Kalla, S.L. and Saxena, R.K. : Integral operators involving hypergeometric Functions, Math. Zeitschr.108, 231-234 (1969).

Kalla, S.L. and Saxena, R.K. : Integral operators involving hypergeometric functions II, Univ. Nac. TucumanRev. Ser. A 2 , 31-36 (1974).

Kant, S. and Koul, C.L. : On fractional integral operators, J. Indian Math. Soc.(N.S) 56, 97-107 (1991).

Exton, H. : Multiple hypergeometric functions and applications. Halsted Press, New York, London, Sydney and Toronto (1976).

Sharma, C. and Parihar, C.L.: Hypergeometric functions of four variables . J. Indian Acad. Math., 11, 121-133 (1989).

Bin-Saad, Maged G., Younis, Jihad A. and Aktaş, R. : Integral representations for certain quadruple hypergeometric series. Far East J. Math. Sci., 103, 21-44(2018).

Ross, B. : Fractional calculus and its applications, Lecture Notes in Mathematics. Vol. 457, Springer-Verlag, 1975.

Bin-Saad, Maged G. : Symbolic operational images and decomposition formulas of hypergeometric functions, J. Math. Anal. Appl., 376, 451-468 (2011).

Bin-Saad, Maged G. and Hussein, Maisoon A. : Operational images and relations of two and three variable hypergeometric series, J. Progr. Res. Math., 2, 39-46 (2015).

Published
2018-08-29
Section
Research Articles